Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the complexity of the description of $*$-algebra representations by unbounded operators
HTML articles powered by AMS MathViewer

by Lyudmila Turowska PDF
Proc. Amer. Math. Soc. 130 (2002), 3051-3065 Request permission

Abstract:

We study the complexity of the problem to describe, up to unitary equivalence, representations of $*$-algebras by unbounded operators on a Hilbert space. A number of examples are developed in detail.
References
Similar Articles
Additional Information
  • Lyudmila Turowska
  • Affiliation: Department of Mathematics, Chalmers University of Technology, 412 96 Göteborg, Sweden
  • Email: turowska@math.chalmers.se
  • Received by editor(s): June 12, 2000
  • Received by editor(s) in revised form: November 28, 2000, and May 31, 2001
  • Published electronically: March 18, 2002
  • Communicated by: David R. Larson
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 3051-3065
  • MSC (2000): Primary 46K10, 46L05, 47L60; Secondary 16G60
  • DOI: https://doi.org/10.1090/S0002-9939-02-06525-5
  • MathSciNet review: 1908930